Filtros : "TEORIA ERGÓDICA" "Financiamento FAPERJ" Removido: "Discrete and Continuous Dynamical Systems" Limpar

Filtros



Limitar por data


  • Fonte: Differential Geometry and its Applications. Unidade: IME

    Assuntos: GEOMETRIA DIFERENCIAL, PSEUDOGRUPOS, GRUPOIDES, ANÁLISE GLOBAL, SISTEMAS DINÂMICOS, TEORIA ERGÓDICA

    Versão PublicadaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CABRERA, Alejandro e ORTIZ, Cristian. Quotients of multiplicative forms and Poisson reduction. Differential Geometry and its Applications, v. 83, 2022Tradução . . Disponível em: https://doi.org/10.1016/j.difgeo.2022.101898. Acesso em: 29 nov. 2025.
    • APA

      Cabrera, A., & Ortiz, C. (2022). Quotients of multiplicative forms and Poisson reduction. Differential Geometry and its Applications, 83. doi:10.1016/j.difgeo.2022.101898
    • NLM

      Cabrera A, Ortiz C. Quotients of multiplicative forms and Poisson reduction [Internet]. Differential Geometry and its Applications. 2022 ; 83[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.difgeo.2022.101898
    • Vancouver

      Cabrera A, Ortiz C. Quotients of multiplicative forms and Poisson reduction [Internet]. Differential Geometry and its Applications. 2022 ; 83[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/j.difgeo.2022.101898
  • Fonte: Transactions of the American Mathematical Society. Unidade: IME

    Assuntos: SISTEMAS DINÂMICOS, TEORIA ERGÓDICA

    Versão PublicadaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ZANATA, Salvador Addas e KOROPECKI, Andres. Homotopically unbounded disks for generic surface diffeomorphisms. Transactions of the American Mathematical Society, v. 375, n. 8, p. 5859-5888, 2022Tradução . . Disponível em: https://doi.org/10.1090/tran/8665. Acesso em: 29 nov. 2025.
    • APA

      Zanata, S. A., & Koropecki, A. (2022). Homotopically unbounded disks for generic surface diffeomorphisms. Transactions of the American Mathematical Society, 375( 8), 5859-5888. doi:10.1090/tran/8665
    • NLM

      Zanata SA, Koropecki A. Homotopically unbounded disks for generic surface diffeomorphisms [Internet]. Transactions of the American Mathematical Society. 2022 ; 375( 8): 5859-5888.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/tran/8665
    • Vancouver

      Zanata SA, Koropecki A. Homotopically unbounded disks for generic surface diffeomorphisms [Internet]. Transactions of the American Mathematical Society. 2022 ; 375( 8): 5859-5888.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1090/tran/8665

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025